Some infinite sets of simultaneous linear algebraic equations solvable in closed form
Doklady Akademii Nauk, Tome 123 (1958) no. 5, pp. 795-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_5_a6,
author = {I. Kh. Khairyllin},
title = {Some infinite sets of simultaneous linear algebraic equations solvable in closed form},
journal = {Doklady Akademii Nauk},
pages = {795--798},
year = {1958},
volume = {123},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_5_a6/}
}
I. Kh. Khairyllin. Some infinite sets of simultaneous linear algebraic equations solvable in closed form. Doklady Akademii Nauk, Tome 123 (1958) no. 5, pp. 795-798. http://geodesic.mathdoc.fr/item/DAN_1958_123_5_a6/